# SDR DALA2017050503647

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 58,103 hours, 21,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR DOES NOT ARM AND SLIDE LIGHT ISN'T ILLUMINATING.  RT SIDE GIRT BAR APPEARS DISPLACED.  REINSTALLED GIRT BAR IAW MM 52-11.  SLIDE LIGHT OPERATES NORMAL.
